MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE ECLIPSE 30X1/2; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON NEEDLE ECLIPSE 30X1/2; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305757
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
In the figure below, around the hub of the needle is a horizontal line at the top of the yellow part.¿ consumer¿s husband states this area often builds up with besremi solution and this solution leaks out onto abdomen after injection.Consumer¿s husband would like to know why it is designed like that.Consumer suggests that small holes be placed in the yellow part so the medicine can ¿leak out¿ through the holes.
 
Additional Manufacturer Narrative
Our quality engineer inspected the photo submitted for evaluation.The reported issue of leakage at luer connection was not confirmed upon inspection of the photo.Bd cannot confirm the cause of the failure to our manufacturing process since no physical sample was returned.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.

Brand Name
NEEDLE ECLIPSE 30X1/2
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23370874
Report Number2243072-2025-01281
Device Sequence Number9950789
Product Code FMI
UDI-Device Identifier00382903057573
UDI-Public(01)00382903057573(11)240802(17)290731(10)4206646
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305757
Device Lot Number4206646
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer10/31/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown